# SDR UALA2010012000245

- Difficulty date: January 19, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N515UA
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 63,996 hours, 23,955 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Part number: MXP21000
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT AND OBSERVER'S SMOKE GOGGLE BANDS HAVE NO ELASTICITY.  GOGGLES FOUND FAULTY. REPLACED BOTH GOGGLES.
